MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-68
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that on wednesday 11/29/2023, an adverse event occurred with the cs300 intra- aortic balloon pump(iabp) the patient was having a cardiac arrest and they were trying to install the equipment in it.During the process the balloon did not work properly, displaying "system failure" message causing an audible warning.In the help menu a message was displayed that stated "incorrect operation of the microprocessor" and providing the action to restart the equipment and hold for 10 seconds.It was done and the error persisted.An attempt to synchronize the auto , pressure and ecg functions and none of these options , the equipment was able to start the treatment.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and a technical assessment of the equipment was performed and verified that the equipment is experiencing an error during the autofill process, before starting the actuation cycle.It is also showing errors 45 and 65.As consulted in the service manual, checked; error 45 system failure - this fault is logged whenever a system failure is detected.Troubleshoot system based on additional faults logged.Error 65 pressure solenoid failure (k8) response; system failure, operation disabled - critical fault.K8 failure to open during initial autofill.Replaced drive manifold and leak tests were performed on solenoid valves k6, k6a, k7 and k8, in order to find errors related to the catheter self-filling system.Pneumatic performance tests, self-filling tests and engine calibration (compressor) were carried out.However, the equipment only presented an error during the safety disk leak test.The k8 valve activation tests were carried out to verify the pressure difference on the x2 transducer, verified that drive manifold valve k8 is not activating correctly, and does not activate the safety disc membrane.It will be necessary to request the drive manifold block to continue tests and analyze the performance of the equipment.The errors presented only occurred during the reported event.There were no other errors reported in the previous dates.Preventive maintenance of the equipment was carried out and all pneumatic tests and electrical safety tests of the equipment were performed with the electrical safety analyzer.The vacuum/pressure motor and the set of k3 and k5 solenoids, which were damaged, have been replaced.Additionally, a new motor and a test solenoid were installed, and the equipment no longer shows any operational abnormalities.The equipment underwent testing from 11:00 am until 5:30 pm on 02/15/2024 and from 09:00 am until 4:00 pm on 02/16/2024 without any failures.The calibration of the equipment is satisfactory.The atmospheric pressure was at 671 mmhg.The equipment is cleared for use.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18317454
Report Number2249723-2023-05289
Device Sequence Number6152632
Product Code DSP
UDI-Device Identifier10607567108353
UDI-Public(01)10607567108353(21)SI283003G8
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-68
Device Catalogue Number0998-00-3023-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer07/24/2024
09/22/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date07/24/2024
09/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IAB
Outcome Attributed to Adverse Event Other;
Patient SexUnknown